Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


left leg toe paining, burning and not able to walk,
Jul 5, 2013

iam the same person from india, whose questios 3 of them you have already answered.iam using viradayaltripla, which i developed resistance and my doctor want to change medicine. i hv explained my completer history to you. now the doctor want me to use reatix kit , which contains emtricitabine ip200mgand tenofovir disoproxilfumarate ip300mg , this is called as part a and part b contains atazanavir sulphate 300mg and ritonavir 100 mg. these are two tablets which i should take in nigh time after dinner and isentress 400 , i tablet each after breakfast and one after dinner , which means total 4 tablets instead of one now iam taking viraday. doctor , is this okie doctor. will it improve my health, doctor, one is i have to take 4 , inplace of one and this is 4 times more costlier than viraday. lot of salary will go for this. thats why , im so much troubling you. pl help me.pl reply to this. if this new selection can bring the health back, iam ready to spend the money . my wife also want to work and help to buy this medicines.

Response from Dr. Henry

In the setting of drug resistance to Viraday (Atripla) in US use of at least two active new drugs (such as the raltegravir and atazanavir boosted with ritonavir) is recommended to control the HIV virus with high chance for long term success. Again, in some areas lopinavir/ritonavir (Kaletra in US) may be available at a lower price than ritonavir/atazanavir. It is a well recognized problem that the 2nd line HIV drugs are more complicated and costly than the recommended first line drugs in most situations so your situation is a common one unfortunately. If possible would follow your doctor's advice. KH



Previous
vomiting
Next
Shift from viramune to...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement